Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 248, NWS Shreveport, LA

November 29, 2016Union Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 3:49 PM CST for Union Parish, Louisiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2016, 3:49 PM CST (21:49 UTC)
Expired
Nov 29, 2016, 4:02 PM CST
In force
13 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union Parish, LA

The radar

The Shreveport radar (KSHV), 170 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 1:48 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2984 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS54 KSHV 292149
SVRSHV
LAC111-292215-
/O.NEW.KSHV.SV.W.0248.161129T2149Z-161129T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 415 PM CST

* AT 349 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF STERLINGTON...OR 14 MILES SOUTH OF HUTTIG...MOVING
  NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARION...SPENCER...LINVILLE AND HAILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3271 9217 3286 9230 3301 9210 3301 9207
      3299 9207 3298 9208 3297 9207 3297 9208
      3292 9207 3292 9208 3287 9208 3284 9206
      3282 9207 3280 9205 3278 9205
TIME...MOT...LOC 2149Z 232DEG 55KT 3284 9217 

HAIL...1.00IN
WIND...60MPH
 
$$

VII
1 follow-up statement
001 
WWUS54 KSHV 292202
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CST TUE NOV 29 2016

LAC111-292212-
/O.CAN.KSHV.SV.W.0248.000000T0000Z-161129T2215Z/
UNION LA-
402 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA.  THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3271 9217 3286 9230 3301 9210 3301 9207
      3299 9207 3298 9208 3297 9207 3297 9208
      3292 9207 3292 9208 3287 9208 3284 9206
      3282 9207 3280 9205 3278 9205
TIME...MOT...LOC 2201Z 232DEG 55KT 3296 9198 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:42 PM CST, 7 minutes earlier.

Area forecast discussion, Nov 29, 3:42 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
342 PM CST Tue Nov 29 2016

.DISCUSSION...
...Severe storms are the focus in the near term...with damaging
winds, large hail and isolated tornadoes being the primary
threats...

A quasi-stationary ua low was noted across the Northern
Plains/western MN late this aftn, thus well north of the area.
Although there is a lack of an obvious upper level forcing mechanism
given the proximity of the aforementioned ua low, low-upper level
 CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and
veering vertical wind profiles are suggestive of storms becoming
severe with damaging severe wind gusts /58 mph or greater/, large
hail /quarter sized or larger/ and isolated tornadoes being the
main threats. In fact, several storms already have showed evidence
 of a mesoscyclone/rotation occurring in the low-mid levels
/mainly across portions of central, north central and northeast LA
 into south central AR/ but no tornado confirmation so far.

Current thinking is that as we head into the early evening hours,
the tornado threat will increase as the nocturnal low level jet
increases into the 30-40 kt range. Concurrently, a cold front
associated with a sfc low north of the region, will progress
southeast from eastern OK /where it currently is located/ to across
the Four-State by this evening. This cold front will usher in a
drier airmass as dewpoints were noted to be in the 20s and 30s
behind the front per 21Z metars. As such, convection will get
pushed to the east and southeast zones this evening, and hence
that is where the focus will shift for gusty winds, hail and
isolated tornadoes. Citizens are urged to remain vigilant and tune
in to the NOAA Weather Radio, our website at www.weather.gov/shv
or your favorite media outlet for up-to-date weather information.

Models suggest the convection will exit the region tonight /after
30/03Z/ with perhaps only some lingering precip across the far
southeast zones, as the cold front aids to stabilize the
environment. Thereafter, near zonal flow aloft and quieter wx will
take shape by mid-week. However, this will be short-lived as a
Pacific ua low is progged to dig south-southeast across CA to the
Baja by early weekend, resulting in southwest flow aloft
returning to the region. Several embedded disturbances ejecting
downstream from that parent ua low will move across the Four-
State Region. These disturbances combined with an upslope sfc
regime will promote the return for scattered to widespread showers
and thunderstorms commencing as early as Friday night through
early next week, once the parent low finally ejects east-northeast
to across the lower Mississippi Valley.

Temps will be around seasonal avg until the weekend where it drops
a few degrees below normal /50s/, due to a cool airmass settling
in across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  44  62  36  64 /  20  10   0   0
MLU  48  63  36  63 /  80  10   0   0
DEQ  36  58  28  63 /   0   0   0   0
TXK  40  58  34  61 /  10  10   0   0
ELD  41  60  32  61 /  30  10   0   0
TYR  41  62  37  65 /   0   0   0   0
GGG  43  62  34  64 /  10  10   0   0
LFK  44  65  35  66 /  20  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

29
Hazardous weather outlook, Nov 29, 3:48 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST TUE NOV 29 2016

ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-153-302200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP
EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG
AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE
THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ005-006-011>014-017>022-TXZ152-165>167-302200-
LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA-
SAN AUGUSTINE-
348 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH
CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF
THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE
EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY
LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT
UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA
SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND
NATCHITOCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY
LASTING UNTIL EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON
THROUGH POSSIBLY EARLY EVENING.

In the hours before

Special weather statement, Nov 29, 1:46 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CST TUE NOV 29 2016

LAZ019>022-292030-
CALDWELL LA-WINN LA-LA SALLE LA-GRANT LA-
146 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHERN
CALDWELL...NORTHERN LA SALLE AND SOUTHEASTERN WINN PARISHES UNTIL 230
PM CST...

AT 145 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF OLLA...OR 15 MILES SOUTHEAST OF
WINNFIELD...MOVING NORTHEAST AT 40 MPH...AND ANOTHER STRONG
THUNDERSTORM NEAR OLLA MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...OLLA...CLARKS...GRAYSON...URANIA...TULLOS...GEORGETOWN...
SPAULDING...STANDARD...ROCHELLE...KELLY...ZENORIA AND BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

LAT...LON 3193 9200 3187 9201 3167 9243 3181 9256
      3217 9215 3197 9190 3193 9190
TIME...MOT...LOC 1945Z 230DEG 34KT 3180 9243

20
Special weather statement, Nov 29, 1:52 PM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 PM CST TUE NOV 29 2016

LAZ002-010-011-292045-
DE SOTO LA-BOSSIER LA-RED RIVER LA-
152 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE SOTO...RED RIVER AND
SOUTHERN BOSSIER PARISHES UNTIL 245 PM CST...

AT 151 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...MARTIN...SOUTH MANSFIELD...HALL SUMMIT...
EDGEFIELD...CARMEL...EVELYN...GRAND BAYOU...LOGGY BAYOU...CRICHTON...
ARMISTEAD AND NINOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3199 9383 3224 9360 3224 9351 3225 9346
      3225 9349 3227 9350 3227 9352 3230 9352
      3229 9354 3236 9348 3231 9342 3229 9342
      3228 9341 3224 9342 3224 9333 3210 9316
      3185 9369
TIME...MOT...LOC 1951Z 229DEG 52KT 3198 9369

VII
Special weather statement, Nov 29, 2:23 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CST TUE NOV 29 2016

ARZ073-LAZ005-006-292115-
UNION AR-LINCOLN LA-UNION LA-
223 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...
NORTHERN UNION AND NORTH CENTRAL LINCOLN PARISHES UNTIL 315 PM CST...

AT 223 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BERNICE...OR 16 MILES NORTH OF RUSTON...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...LAPILE...MARION...FELSENTHAL...BAYOU D ARBONNE
LAKE...CECIL...SHILOH...OAKLAND AND LITROE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3297 9208 3292 9207 3289 9208 3267 9258
      3275 9265 3321 9221 3320 9220 3321 9218
      3319 9218 3318 9216 3316 9217 3317 9215
      3316 9211 3312 9212 3310 9214 3303 9211
      3303 9209 3301 9207
TIME...MOT...LOC 2023Z 226DEG 32KT 3275 9256

20
Local storm report, Nov 29, 3:27 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
327 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             51 N RUSTON             33.27N  92.64W
11/29/2016  E1.00 INCH       UNION              AR   CO-OP OBSERVER

            IN THE TOWN OF DIANA

&&

EVENT NUMBER SHV1600700

25
Special weather statement, Nov 29, 3:35 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CST TUE NOV 29 2016

LAZ021-292200-
CALDWELL LA-
335 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALDWELL PARISH
UNTIL 400 PM CST...

AT 335 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BUCKNER...OR 8 MILES NORTH OF COLUMBIA...MOVING
NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RIVERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3220 9200 3219 9201 3215 9212 3224 9216
      3226 9212 3226 9211 3227 9211 3228 9208
      3228 9199 3226 9199 3226 9200 3225 9199
      3223 9201 3223 9199 3221 9200 3220 9198
TIME...MOT...LOC 2135Z 238DEG 42KT 3223 9206

20
Special weather statement, Nov 29, 3:49 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CST TUE NOV 29 2016

LAZ013-014-019-021-292245-
CALDWELL LA-WINN LA-OUACHITA LA-JACKSON LA-
349 PM CST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN JACKSON...SOUTHEASTERN OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 445 PM CST...

AT 348 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTHWEST OF CLARKS...OR 18 MILES EAST OF JONESBORO...MOVING
NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RICHWOOD...FONDALE...VIXEN...BOSCO...PINE GROVE...LUNA AND MILLHAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3245 9194 3238 9200 3230 9202 3228 9203
      3227 9199 3208 9244 3217 9249 3253 9196
      3248 9193
TIME...MOT...LOC 2148Z 230DEG 22KT 3214 9241

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 10:13 AM CSTSpecial Weather StatementSHVSabine47 min
Nov 29, 11:07 AM CSTSpecial Weather StatementSHVRed River53 min
Nov 29, 11:56 AM CSTSpecial Weather StatementSHVBienville, Jackson49 min
Nov 29, 1:14 PM CSTSpecial Weather StatementSHVUnion46 min
Nov 29, 1:28 PM CSTSevere Thunderstorm WarningSHVUnion17 min
Nov 29, 1:32 PM CSTSpecial Weather StatementSHVUnion28 min
Nov 29, 1:46 PM CSTSpecial Weather StatementSHVCaldwell44 min
Nov 29, 1:52 PM CSTSpecial Weather StatementSHVDe Soto, Red River53 min
Nov 29, 1:53 PM CSTTornado WarningSHVCaldwell, Grant, LaSalle, Winn52 min
Nov 29, 2:16 PM CSTSevere Thunderstorm WarningSHVCaldwell43 min
Nov 29, 2:23 PM CSTSpecial Weather StatementSHVUnion52 min
Nov 29, 2:26 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Jackson, Lincoln, Natchitoches, Red River49 min
Nov 29, 2:43 PM CSTTornado WarningSHVCaldwell17 min
Nov 29, 2:49 PM CSTTornado WarningSHVGrant, LaSalle, Winn41 min
Nov 29, 2:54 PM CSTSevere Thunderstorm WarningSHVCaldwell, Winn36 min
Nov 29, 3:07 PM CSTSevere Thunderstorm WarningSHVDe Soto, Sabine38 min
Nov 29, 3:09 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn36 min
Nov 29, 3:13 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union47 min
Nov 29, 3:26 PM CSTTornado WarningSHVGrant, LaSalle, Natchitoches, Winn49 min
Nov 29, 3:31 PM CSTTornado WarningSHVCaldwell, LaSalle, Winn44 min
Nov 29, 3:35 PM CSTSpecial Weather StatementSHVCaldwell25 min
Nov 29, 3:41 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine, Winn49 min
Nov 29, 3:49 PM CSTSpecial Weather StatementSHVOuachita56 min
Nov 29, 3:50 PM CSTTornado WarningSHVNatchitoches, Sabine, Winn25 min
Nov 29, 4:12 PM CSTTornado WarningSHVCaldwell, LaSalle, Winn48 min
Nov 29, 4:18 PM CSTSpecial Weather StatementSHVWinn42 min
Nov 29, 4:32 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn58 min
Nov 29, 4:40 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine, Winn23 min
Nov 29, 4:42 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine48 min
Nov 29, 4:58 PM CSTTornado WarningSHVSabine32 min
Nov 29, 4:59 PM CSTTornado WarningSHVCaldwell16 min
Nov 29, 5:08 PM CSTSpecial Weather StatementSHVCaldwell52 min
Nov 29, 5:17 PM CSTTornado WarningSHVCaldwell, Grant, LaSalle43 min
Nov 29, 5:25 PM CSTSpecial Weather StatementSHVOuachita35 min
Nov 29, 5:26 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn49 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.